MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CEMENTED CR FEMORAL SZ 2

EXACTECH, INC. OPTETRAK; CEMENTED CR FEMORAL SZ 2
Model Number 200-01-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6) national joint registry ((b)(6)).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices no information provided in the following section(s): race and test dates.
 
Event or Problem Description
As reported by (b)(6) national joint registry ((b)(6)), a (b)(6) y/o, male patient underwent primary total prosthetic replacement of the left knee on (b)(6) 2007.The indication for the index procedure was osteoarthritis.On (b)(6) 2008, approximately 13 months post implantation, the patient underwent revision due to detachment of device or device component (component dissociation).Follow-ups for additional information cannot be performed for this complaint, information was submitted as complete by the (b)(6) national joint registry ((b)(6)); there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided.These devices are used for treatment not diagnosis.There has been no patient medical history/information provided; therefore, the patient risk/clinical factors cannot be assessed.
 
Additional Manufacturer Narrative
This event is a duplicate of 1038671-2020-00110.Please disregard.

Brand Name
OPTETRAK
Common Device Name
CEMENTED CR FEMORAL SZ 2
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9703634
Report Number1038671-2020-00101
Device Sequence Number11487517
Product Code JWH
UDI-Device Identifier10885862039521
UDI-Public10885862039521
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2008
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2012
Device Model Number200-01-02
Device Catalogue Number200-01-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;